# SDR SWIA2020040149804

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD DRAG ANGLE AT VERTICAL STABILIZER TO FUSELAGE IS CRACK         (C-CHECK)   RO:3/29/2020PERFORMED CUTOUT REPAIR OF THE LH FWD DRAG ANGLE AT VERTICAL STABILIZER TO FUSELAGE REF CRJ 700 SRM & REO. SKYCARD COMPLIED WITH
